U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

what is symptoms of paracetamol addiction?

1 doctor answer3 doctors weighed in
Dr. Andrew Ho
Dr. Andrew Ho answered
Psychiatry 30 years experience
Death: Acetaminophen / paracetamol excessive use will cause liver damage, liver failure, and death. Therefore, liver / hepatitis related symptoms are possible, but by then, it may be too late to save the liver. This is the most dangerous over the counter drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 46-year-old member asked:

Can there be a risk of addiction to the paracetamol tablet under the brand name uniflu?

1 doctor answer4 doctors weighed in
Dr. Aron Tendler
Psychiatry 19 years experience
No: The ingredient is Acetaminophen which is tylenol (acetaminophen). Just don't exceed the recommended dosage because it can cause liver damage.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 3, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.